# SDR UPS09M54457

- Difficulty date: January 24, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3080
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A FUSELAGE SKIN EXTERNAL DOUBLER REPAIR DAMAGED AT BS 1781 DEFERRED D390142.  NON ROUTINES COMPLIED WITH (268547 & 268548).  THIS CLEARS D ITEM AND ITEMS CLEARED PER EO MD11-5330-31456-B.
